Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Headaches, dizziness, quickened pulse. History of PVC's, normal health otherwise. Should I consult a doctor?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 502 Questions
I am a 40 year old female. For the last 2 days I have been having frequent headaches with mild-moderate pain in my forehead/right side of my head. With these headaches comes a very shaky feeling from within. My heartrate feels hard and fast and I get very anxious and restless. I feel like I cannot sit still sometimes. I have had frequent PVC's for the last 2 years but this doesn't feel like the fluttering I usually get, more of a slight pounding from within. I have also been losing weight without diet or excercise, I was 144 two weeks ago, I am now 6 pounds. I do not think one thing concerns me more than another because it all seems to happen at the same time. My only history is the PVC's that now come and go without a pattern. I have no pre-existing health issues and prior to this felt "normal" Any suggestions? Should I make an appointment to see my doctor?
Posted Wed, 2 May 2012 in Headache and Migraines
Answered by Dr. Shiva Kumar R 54 minutes later

Thanks for the query.

Regarding the headache's for the last 2 days I feel probably related to an existing migraine or a tension type headache. You can get rid of this headache by use of NSAIDS like Ibuprofen or Aspirin. Check if they are available over the counter in the nearby pharmacy. If available you can take Tablet Ibuprofen, up to 400mg, one tablet after meal on need basis.

If such kind of headache's recur again and cause significant distress with interference in your daily activities, may need regular medicines to prevent it becoming more chronic in the future.

I personally feel this is not a symptom of PVC'S. Frequent PVC'S can cause palpitations, fainting and syncope. However headache is not a symptom of PVC. I feel weight loss in you may be due to two reasons. One is your anxiety and other is Hyperthyroidism. I presume thyroid problem has been ruled out in you. One other problem which needs exclusion is Neurologist for detailed evaluation and starting the medications.

I thank you again for the query and hope you find this reply to be helpful and informative. If you have any additional concerns I would be happy to address them.


Dr Shiva Kumar R.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor